# SDR A6WA200540083

- Difficulty date: March 2, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Smoke
- Condition: Detected
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SMOKE OUT OF RT ENGINE ON SHUTDOWN ALL INDICATIONS WERE NORMAL.  PERFORMED ENGINE RUN OF ENGINE NR 2 IAW CRJ AMM TASK 71-00-00-848-806.  NO DEFECTS NOTED.  AIRCRAFT SAFE FOR SERVICE.  (M)
